U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

will humibid give you a high?

1 doctor answer1 doctor weighed in
Dr. Javier Chinen
Pediatric Allergy and Asthma 30 years experience
Possible, uncommon: Humibid is a brand name of guaiafenesin, a mucolytic and anti-cough drug. Mucinex (guaifenesin) is another brand name. There are combinations of guaiafenesis and decongestants, wit similar names. Guaiafenesin at high doses might cause palpitations, tremor, headaches, anxiety. Some of these might be felt as 'a high' by particular indivdulas. Not commonly reported. Check if other medications are present.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 41-year-old male asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer3 doctors weighed in
A 33-year-old male asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 31, 2012

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.